American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kenny De Commer and Erik Koelink. A $q$-Hankel transform associated to the quantum linking groupoid for the quantum $SU(2)$ and $E(2)$ groups. Proc. Amer. Math. Soc. 143 (2015) 2515-2526.
Abstract, references, and article information   
View Article: PDF

[2] Vivek Sahai. On models of $U_q(sl(2))$ and $q$-Appell functions using a $q$-integral transformation. Proc. Amer. Math. Soc. 127 (1999) 3201-3213. MR 1616625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George E. Andrews and Douglas Bowman. A full extension of the Rogers-Ramanujan continued fraction . Proc. Amer. Math. Soc. 123 (1995) 3343-3350. MR 1277090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mizan Rahman. A simple proof of Koornwinder's addition formula for the little $q$-Legendre polynomials . Proc. Amer. Math. Soc. 107 (1989) 373-381. MR 979214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1